Robert Milson

Professor


Email: rmilson@dal.ca
Phone: (902) 494-6366
Fax: (902) 494-5130
Mailing Address: 
Department of Mathematics & Statistics
Dalhousie University
6316 Coburg Road - PO BOX 15000
Halifax, Nova Scotia, Canada
B3H 4R2
 

Office Number: Chase Room 203

Education:  PhD - McGill University (1996) 
  MSc - McGill University (1992)
  BSc - University of Pittsburgh (1985)

Scholarly Interests: Exact solutions in relativity and quantum mechanics; equivalence problems; orthogonal polynomials.

Publications:

  • Three-dimensional spacetimes of maximal order, with L. Wylleman, Class. Quantum Grav. 30 (2013) 095004.
  • Exceptional orthogonal polynomials and the Darboux transformation, with David Gomez-Ullate, Niky Kamran, Journal of Physics A, 43 (2010) 434016.
  • An extended class of orthogonal polynomials defined by a Sturm–Liouville problem, with David Gómez-Ullate, Niky Kamran, Journal of Mathematical Analysis and Applications 359 (2009) 352-367.
  • Classification of the Weyl tensor in higher dimensions, with A. Coley, V. Pravda, A. Pravdová, Class. Quantum Grav. 21 (2004), L35-L41.
  • All spacetimes with vanishing curvature invariants, with V Pravda, A Pravdová, A Coley, Classical and Quantum Gravity 19 (2002) 6213.

Personal site: http://www.mathstat.dal.ca/~milson/